# SDR GTIA020326

- Difficulty date: April 8, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND BRACKET CRACKED AT FS 1338, ABOVE LONGERON 24R.  REMOVED BRACKET, FORMED NEW BRACKET.  INSTALLED NEW BRACKET.  (M)
